# SDR DALA1021379868

- Difficulty date: September 6, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 72,525 hours, 68,206 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 180-190
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACK IN 3 FLOOR SUPPORT FASTENER HOLES AT BS 180 TO BS 190, LBL 58. REPAIRED IAW SRM 51-30-2 & SRM 51-30-5.
